Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 51, NWS Miami, FL

June 17, 2011Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 17, 2011, 6:01 PM EDT for Glades County, Hendry County, Florida. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 6:01 PM EDT (22:01 UTC)
Expired
Jun 17, 2011, 7:00 PM EDT
In force
59 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Glades County, FL, Hendry County, FL

The radar

The Tampa radar (KTBW), 130 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:11 PM EDTHAIL 0.52 E La Belle, FLPEANUT SIZE HAIL IN PORT LABELLE.
Jun 17, 6:13 PM EDTTSTM WND DMG1 Se La Belle, FLREPORT OF TREE BROKEN IN HALF NEAR EDISON COMMUNITY COLLEGE IN LABELLE.
Jun 17, 6:15 PM EDTHAIL 1Ortona, FLLARGE HAIL REPORTED IN MUSE AND ORTONA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2890 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS52 KMFL 172201
SVRMFL
FLC043-051-172300-
/O.NEW.KMFL.SV.W.0051.110617T2201Z-110617T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
601 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AND CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
  NORTHWESTERN AND NORTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 700 PM EDT

* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 4 MILES SOUTHEAST OF LA BELLE...AND MOVING NORTH AT 10 MPH.
  ADDITIONAL STORMS WERE BECOMING SEVERE FROM MUSE EXTENDING 
  NORTHWEST ACROSS WESTERN GLADES COUNTY.

* THE STORM WILL AFFECT...
  LA BELLE...
  ORTONA...
  MUSE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
      2683 8157 2697 8157 2703 8157 2704 8156
      2703 8135 2704 8133
TIME...MOT...LOC 2200Z 187DEG 8KT 2675 8138

$$

GREGORIA
3 follow-up statements
727 
WWUS52 KMFL 172208
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
608 PM EDT FRI JUN 17 2011

FLC043-051-172300-
/O.CON.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
608 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES...

AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS FROM 1 MILE EAST OF LA BELLE TO 2 
MILES EAST OF MUSE. THESE STORMS ARE CAPABLE OF PRODUCING HAIL UP TO 
GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 70 MPH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
      2683 8157 2697 8157 2703 8157 2704 8156
      2703 8135 2704 8133
TIME...MOT...LOC 2205Z 187DEG 8KT 2676 8138

$$

GREGORIA
812 
WWUS52 KMFL 172223
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT FRI JUN 17 2011

FLC043-051-172300-
/O.CON.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
623 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT 
FOR WESTERN AND CENTRAL GLADES COUNTY AND WESTERN HENDRY COUNTY...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS FROM 9 MILES SOUTH LA BELLE EXTENDING 
TO LA BELLE AND NORTH INTO GLADES COUNTY. THESE STORMS ARE CAPABLE 
OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS 
IN EXCESS OF 60 MPH. THE STORMS WERE MOVING NORTH AT 10 MPH.

STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
      2683 8157 2697 8157 2703 8157 2704 8156
      2703 8135 2704 8133
TIME...MOT...LOC 2221Z 195DEG 8KT 2679 8139

$$

GREGORIA
152 
WWUS52 KMFL 172257
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT FRI JUN 17 2011

FLC043-051-172306-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
657 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GLADES AND
NORTHWESTERN HENDRY COUNTIES WILL EXPIRE AT 700 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE 
WEAKENED. THEREFORE..THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 
700 PM EDT.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT TO EXCESSIVE LIGHTNING 
CONTINUES! ALSO...GUSTY WINDS TO AROUND 40 MPH...SMALL HAIL AND 
TORRENTIAL RAINS WILL CONTINUE OVER THE NEXT HALF HOUR OR SO. STAY 
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
      2683 8157 2697 8157 2703 8157 2704 8156
      2703 8135 2704 8133
TIME...MOT...LOC 2256Z 195DEG 8KT 2687 8137

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:55 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 17, 3:55 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI JUN 17 2011

.UPDATE...ISOLATED SEVERE TSTORMS ARE BECOMING A CONCERN ACROSS THE
LAKE OKEECHOBEE REGION TO EASTERN COLLIER COUNTY...GIVEN SUCH STRONG
SURFACE HEATING (UPPER 90S) AND EXCELLENT LAPSE RATES IN THE HAIL
GROWTH LAYER ALONG WITH MID LEVEL DRY AIR. JUST EXTREMELY HIGH
INSTABILITY. DAMAGING WINDS 60-70 MPH AND GOLF BALL HAIL IS
POSSIBLE. THE HAZARDOUS WX OUTLOOK WAS UPDATED FOR THIS SEVERE
POTENTIAL. /GREGORIA

&&

.DISCUSSION...ALOFT RIDGES ARE LOCATED OVER N FL AND OVER THE NW
CARIBBEAN WITH A SMALL AND WEAK TROUGH SQUEEZED BETWEEN OVER S FL.
THIS IS ALLOWING SUBSIDENCE TO OCCUR OVER THE LOCAL AREA AND EVEN
THOUGH THE SURFACE RIDGE AXIS TO THE NORTH HAS ALLOWED THE SE FLOW
TO INCREASE LOW LVL MOISTURE OVER THE PAST 24 HRS, SHRA AND TS ARE
HAVING A HARD TIME DEVELOPING. EVENTUALLY STRONG HEATING, HIGH LOW
LVL MOISTURE CONTENT, AND SURFACE CONVERGENCE FROM SEA BREEZES
WILL PRODUCE SCT CONVECTION, BUT MAINLY INTERIOR AND JUST INLAND
FROM THE WEST COAST. THROUGH THE WEEKEND MOISTURE LVLS WILL
INCREASE AND AT TIMES CLIMB TO AROUND 2" PWATS AS AN INVERTED
TROUGH PASSES TO THE SOUTH. THE REGION WILL REMAIN MOSTLY UNDER
THE INFLUENCE OF SURFACE RIDGE WITH THE AXIS OF THE RIDGE REMAIN
NORTH OF THE AREA. SEA BREEZE CONVERGENCE WILL BE THE MAIN STORM
FOCUS WITH MOST CONVECTION BEING INTERIOR AND WEST WITH THE SE
FLOW.

NEXT WEEK SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY/AFTERNOON, HOWEVER MODELS DO VARY SLIGHTLY WITH THE PLACEMENT
OF THE UPPER RIDGE AND TROUGH OVER THE REGION WHICH MAY SLIGHTLY
RAISE OF LOWER POPS DEPENDING WHERE THE PLACEMENT OF EACH FEATURE
IS.

&&

.AVIATION...SCT TO BKN CU FIELD WITH BASES AROUND 4 KFT WILL CONTINUE TO
DEVELOP THROUGH THE MID/LATE AFTERNOON PERIOD AS TEMPERATURES RISE
AND THE EAST COAST SEA BREEZE CONTINUES TO PENETRATE INLAND.
OUTSIDE OF A FEW SHOWERS THAT HAVE ALREADY DEVELOPED ALONG THE SEA
BREEZE JUST WEST OF TMB...MOST OF THE AFTERNOON ACTIVITY IS
EXPECTED TO REMAIN FURTHER INLAND AND TOWARD THE GULF COAST AREAS
OVER COLLIER...HENDRY AND GLADES COUNTIES THROUGH THE EARLY
EVENING PERIOD. THE PRIMARY LOW-LEVEL FLOW WILL REMAIN OUT OF THE
SOUTHEAST THROUGH THE 24 HR TAF PERIOD IN THE LIGHT TO MODERATE
RANGE. WILL ONLY INSERT VCTS FOR THE APF TERMINAL AT THIS TIME AS
THE HEAVIEST SHOWERS AND STORMS SHOULD REMAIN JUST INLAND. ANY
STORMS THAT DO AFFECT THE TERMINAL...BRIEF MVFR PERIODS WILL BE
POSSIBLE DUE TO REDUCED VSBYS/CIGS. A RETURN OF VFR CONDITIONS
WILL BE EXPECTED THROUGH THE OVERNIGHT PERIOD WITH LIGHT WINDS.
FOR SATURDAY...VERY SIMILAR CONDITIONS WILL BE EXPECTED WITH
SOUTHEAST WINDS CONTINUING. 85/AG

&&

.MARINE...THE RIDGE AXIS IS EXPECTED TO REMAIN NORTH OF THE AREA
INTO EARLY NEXT WEEK WHICH WILL KEEP THE REGION IN A GENTLE TO
MODERATE SOUTHEAST FLOW. THIS WILL ALSO KEEP SEAS AT 4 FEET OR
LESS THROUGH THE PERIOD.

&&

.FIRE WEATHER...MOISTURE LEVELS ARE EXPECTED TO REMAIN OUT OF
CRITICAL VALUES THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  91  77  90 / 10 30 30 40
FORT LAUDERDALE  80  90  79  89 / 10 30 30 40
MIAMI            79  92  79  90 / 10 30 30 40
NAPLES           76  92  74  91 / 20 40 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...04/AT
AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 17, 3:44 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT FRI JUN 17 2011

FLZ063-066>075-168-172>174-180400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
344 PM EDT FRI JUN 17 2011

...A FEW SEVERE THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE REGION THROUGH EARLY THIS EVENING....
...AFTERNOON HEAT INDICES 100 TO 104 DEGREES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE
LAKE OKEECHOBEE REGION AND TOWARD THE GULF COAST. A FEW THUNDERSTORMS
ACROSS INTERIOR COLLIER...GLADES...HENDRY...AND INTERIOR PALM
BEACH COUNTY MAY BECOME SEVERE CONTAINING DAMAGING WINDS AND
LARGE HAIL.

WIND: DAMAGING WINDS OF 60 TO 70 MPH WILL BE POSSIBLE ACROSS THE
LAKE OKEECHOBEE REGION INTO EASTERN COLLIER COUNTY.

HAIL: LARGE HAIL OF HALF DOLLAR TO GOLF BALL SIZE WILL BE POSSIBLE
ACROSS THE LAKE OKEECHOBEE REGION.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104
DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON, EXCEPT THE IMMEDIATE
EAST AND WEST COASTS.

RIP CURRENTS: SOUTHEAST WINDS AROUND 10 KNOTS WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM
BEACH, BROWARD AND MIAMI-DADE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 17, 3:36 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT FRI JUN 17 2011

FLZ067-172015-
INLAND PALM BEACH COUNTY FL
336 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN AND CENTRAL RURAL PALM BEACH COUNTY

* UNTIL 415 PM EDT

* AT 331 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  RAPIDLY DEVELOPING THUNDERSTORM 13 MILES EAST OF OKEELANTA...AND
  MOVING NORTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY AND STATE ROAD 880.

ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP FURTHER TO THE NORTH
ACROSS NORTH CENTRAL RURAL PALM BEACH COUNTY. THESE STORMS COULD
MOVE INTO THE SOUTH BAY...BELLE GLADE...AND PAHOKEE AREAS BY
430 PM.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2656 8077 2685 8042 2656 8036 2641 8054
TIME...MOT...LOC 1934Z 148DEG 6KT 2654 8051

GREGORIA
Special weather statement, Jun 17, 3:43 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI JUN 17 2011

FLZ070-071-172030-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL
343 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BROWARD COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 430 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MICCOSUKEE SERVICE
  PLAZA...AND MOVING NORTHWEST AT 10 MPH. ADDITIONAL STRONG STORMS
  WERE DEVELOPING OVER THE BIG CYPRESS OF EASTERN COLLIER COUNTY.

* THE STORM WILL AFFECT...
  BIG CYPRESS NATIONAL PRESERVE...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2626 8128 2625 8127 2626 8088 2633 8088
      2633 8074 2607 8065 2587 8118
TIME...MOT...LOC 1943Z 157DEG 7KT 2612 8078

GREGORIA
Special weather statement, Jun 17, 4:23 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
423 PM EDT FRI JUN 17 2011

FLZ066-067-070-071-172100-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
423 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BROWARD COUNTY
  SOUTHWESTERN PALM BEACH COUNTY
  SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 500 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTH OF MICCOSUKEE SERVICE PLAZA TO MILE MARKER 60 ON ALLIGATOR
  ALLEY...AND MOVING NORTHWEST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  BIG CYPRESS SEMINOLE INDIAN RESERVATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH
THESE STRONG THUNDERSTORMS.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2604 8057 2608 8107 2632 8132 2650 8070
TIME...MOT...LOC 2022Z 137DEG 9KT 2627 8081 2618 8105

GREGORIA
Special weather statement, Jun 17, 5:06 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT FRI JUN 17 2011

FLZ067-172130-
INLAND PALM BEACH COUNTY FL
506 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 530 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES NORTHEAST OF CANAL POINT...AND MOVING
  NORTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  AREAS BETWEEN CANAL POINT AND THE MARTIN COUNTY LINE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2688 8044 2679 8055 2687 8064 2690 8062
      2693 8062 2696 8062 2696 8061 2696 8048
TIME...MOT...LOC 2105Z 114DEG 8KT 2690 8060

GREGORIA
Special weather statement, Jun 17, 5:34 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
534 PM EDT FRI JUN 17 2011

FLZ063-172200-
GLADES FL
534 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GLADES COUNTY

* UNTIL 600 PM EDT

* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHWEST OF VENUS...AND MOVING
  NORTHEAST AT 15 MPH. ADDITIONAL STRONG STORMS WERE DEVELOPING TO
  THE SOUTHWEST ACROSS RURAL WESTERN GLADES COUNTY.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2705 8133 2703 8133 2684 8148 2688 8157
      2697 8157 2704 8156 2703 8135 2713 8126
      2712 8125
TIME...MOT...LOC 2134Z 211DEG 15KT 2702 8141

GREGORIA
Special weather statement, Jun 17, 5:57 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI JUN 17 2011

FLZ063-066-172245-
GLADES FL HENDRY FL
557 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GLADES COUNTY
  NORTHERN HENDRY COUNTY

* UNTIL 645 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTH OF DEVILS GARDEN TO 7 MILES SOUTHEAST OF LA BELLE...AND
  MOVING NORTHWEST AT 15 MPH. ADDITIONAL STRONG STORMS OVER LAKE
  OKEECHOBEE WILL MOVE NORTHWEST TO AFFECT NORTHEASTERN GLADES
  COUNTY. STRONG STORMS CONTINUE OVER WESTERN GLADES COUNTY AS WELL.

* THE LINE OF STORMS WILL AFFECT...
  MOORE HAVEN...
  LA BELLE...
  ORTONA...
  LAKEPORT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2720 8093 2707 8094 2704 8093 2703 8097
      2705 8097 2698 8107 2692 8107 2693 8110
      2690 8111 2683 8106 2682 8094 2663 8094
      2653 8155 2665 8157 2703 8157 2703 8127
      2712 8127 2713 8118 2720 8117 2722 8109
TIME...MOT...LOC 2155Z 137DEG 12KT 2669 8111 2668 8140

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:10 PM EDTSpecial Weather StatementMFLCollier50 min
Jun 17, 3:36 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 17, 3:43 PM EDTSpecial Weather StatementMFLCollier47 min
Jun 17, 4:23 PM EDTSpecial Weather StatementMFLHendry37 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Jun 17, 4:33 PM EDTSevere Thunderstorm WarningMFLPalm Beach42 min
Jun 17, 4:57 PM EDTSpecial Marine WarningMFL2 hr
Jun 17, 5:06 PM EDTSpecial Weather StatementMFLPalm Beach24 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach38 min
Jun 17, 5:34 PM EDTSpecial Weather StatementMFLGlades26 min
Jun 17, 5:57 PM EDTSpecial Weather StatementMFLGlades48 min
Jun 17, 6:30 PM EDTAreal Flood AdvisoryMFLGlades, Hendry109 min
Jun 17, 7:01 PM EDTSpecial Weather StatementMFLHendry29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.